MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; CEMENTED CR FEMORAL SZ 4

EXACTECH, INC. OPTETRAK; CEMENTED CR FEMORAL SZ 4
Model Number 200-01-04
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant devices: cemented finned tib.Tra sz 4f/4t (cat# 200-04-44 / sn# (b)(4)).Three peg patella 35mm (cat# 200-02-35 / sn# (b)(4)).Cr tibial insert sz4, 9mm (cat# 200-24-09 / sn# (b)(4)).
 
Event or Problem Description
As reported, the (b)(6) y/o male, approximately 7 years postop the patient¿s right knee was revised due to symptomatic failure of the arthroplasty to the right knee and significant surface wear and oxidation of the polyethylene.There was advance periarticular osteolysis in the tissues, in the medical femur, and tibia effective joint space.Procedure was completed and the patient tolerated the procedure we.Patient sent to the pacu in stable condition.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted in the revision reported was likely the result of a combination of prosthesis wear, aseptic loosening between the femoral component and the bone, and patient conditions.The loosening may have led to an increase in cement and bone particles in the joint space, which may have resulted in prosthesis wear, or prosthesis wear, secondary to kinematic conflicts, may have contributed to particle-induced osteolysis.The contribution of loosening and prosthesis wear to the sequence of events cannot be determined as the devices were not available for evaluation.Section (d11) concomitant devices: cemented finned tib.Tra sz 4f/4t (cat# 200-04-44 / sn# (b)(6)).Three peg patella 35mm (cat# 200-02-35 / sn# (b)(6)).Cr tibial insert sz4, 9mm (cat# 200-24-09 / sn# (b)(6)).Section(s): no information has been provided: a4, a5, and b6.The following section(s) have additional info; g4, g5, g7, h1, h2, h3, and h7.

Brand Name
OPTETRAK
Common Device Name
CEMENTED CR FEMORAL SZ 4
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9774168
Report Number1038671-2020-00229
Device Sequence Number13794949
Product Code JWH
UDI-Device Identifier10885862039545
UDI-Public10885862039545
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/27/2015
Device Model Number200-01-04
Device Catalogue Number200-01-04
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/06/2020
Supplement Date Received by Manufacturer07/24/2020
Initial Report FDA Received Date03/02/2020
Supplement Report FDA Received Date08/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR